# SDR SIMA20190707003

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 7,221 hours, 4,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP IN FRONT OF FWD CLOSET DO NOT ILLUMINATE. C/A-REMOVED AND REPLACED PHOTOLUMNESCENT INDICATOR STRIP NEXT TO FWD CLOSET IAW MM 33-50-21 OPS CHECK GOOD.
